Alert archive / Nebraska / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 266, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Aug 9, 2015, 5:15 PM CDT for Wheeler County, Nebraska. It was in force for 45 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 9, 2015, 5:15 PM CDT (22:15 UTC)
- Expired
- Aug 9, 2015, 6:00 PM CDT
- In force
- 45 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
County Wheeler County, NE
The radar
The North Platte radar (KLNX), 164 km from the middle of the area, began a volume at 22:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 9, 5:18 PM CDT | HAIL 1 | 11 Nw Bartlett, NE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 9, 1:42 PM CDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 10.3 hours before the alert went out and 193 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 923 J/kg
- Mixed-layer CIN
- -203 J/kg
- Mixed-layer LCL
- 1356 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 35 m²/s²
- 0-3 km storm-relative helicity
- 38 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
069
WUUS53 KLBF 092215
SVRLBF
NEC183-092300-
/O.NEW.KLBF.SV.W.0266.150809T2215Z-150809T2300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
515 PM CDT SUN AUG 9 2015
THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN WHEELER COUNTY IN NORTH CENTRAL NEBRASKA...
* UNTIL 600 PM CDT
* AT 515 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 11 MILES
NORTHWEST OF BARTLETT...OR 27 MILES NORTHEAST OF BURWELL...MOVING
EAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
FOUR CORNERS...CUMMINSVILLE AND BUFFALO FLATS.
THIS INCLUDES HIGHWAY 281 BETWEEN MILE MARKERS AND .
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4196 9875 4208 9875 4208 9832 4190 9839
TIME...MOT...LOC 2215Z 264DEG 16KT 4201 9870
HAIL...1.25IN
WIND...60MPH
$$
CDC2 follow-up statements
205
WWUS53 KLBF 092235
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
535 PM CDT SUN AUG 9 2015
NEC183-092300-
/O.CON.KLBF.SV.W.0266.000000T0000Z-150809T2300Z/
WHEELER NE-
535 PM CDT SUN AUG 9 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CDT
FOR NORTHERN WHEELER COUNTY...
AT 535 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES NORTH OF
BARTLETT...OR 32 MILES NORTHEAST OF ORD...MOVING EAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
FOUR CORNERS...CUMMINSVILLE AND BUFFALO FLATS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4196 9875 4208 9875 4208 9832 4190 9839
TIME...MOT...LOC 2235Z 283DEG 18KT 4199 9856
HAIL...1.00IN
WIND...60MPH
$$
CDC570
WWUS53 KLBF 092257
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
557 PM CDT SUN AUG 9 2015
NEC183-092307-
/O.EXP.KLBF.SV.W.0266.000000T0000Z-150809T2300Z/
WHEELER NE-
557 PM CDT SUN AUG 9 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN WHEELER COUNTY WILL
EXPIRE AT 600 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER SMALL HAIL
AND GUSTY WINDS ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR
NORTH CENTRAL NEBRASKA.
LAT...LON 4196 9875 4208 9875 4208 9832 4190 9839
TIME...MOT...LOC 2255Z 264DEG 16KT 4199 9856
$$
CDCWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 9, 3:17 PM CDT, 1 hour 58 minutes earlier.
Area forecast discussion, Aug 9, 3:17 PM CDT, 1 hour 58 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 317 PM CDT SUN AUG 9 2015 .SYNOPSIS... ISSUED AT 317 PM CDT SUN AUG 9 2015 H5 ANALYSIS THIS MORNING HAD AN ACTIVE PATTERN ACROSS THE NORTHERN THIRD OF THE CONUS AND SRN CANADA. LOW PRESSURE CENTERS WERE LOCATED OVER NRN ONTARIO AND OFF THE SOUTHWEST COAST OF BRITISH COLUMBIA. ACROSS THE NRN CONUS...SHORTWAVES WERE NOTED OVER NRN CALIFORNIA...WITH A SECOND STRONGER WAVE OVER SERN MT. THIS FEATURE HAS BEGUN TO APPROACH THE WESTERN DAKOTAS AS OF NOONTIME...AND HAS LED TO THUNDERSTORMS ACROSS THE BLACK HILLS AND NORTHERN PORTIONS OF SOUTH DAKOTA. ACROSS WESTERN AND NORTH CENTRAL NEBRASKA...A FRONTAL BOUNDARY WAS DRAPED ACROSS THE FORECAST AREA...EXTENDING FROM NORTHEASTERN HOLT COUNTY INTO SERN CHERRY COUNTY...TO WEST OF OGALLALA. RECENTLY...CONVECTION HAS FIRED ACROSS FAR NORTHEASTERN PORTIONS OF THE FORECAST AREA...WHILE ACROSS THE WEST AND SOUTHWESTERN CWA...THE CAP SEEMS TO BE HOLDING FOR THE TIME BEING. WITH PARTLY TO MOSTLY CLOUDY SKIES IN PLACE...TEMPERATURES RANGED FROM 82 AT AINSWORTH...ONEILL AND THEDFORD...TO 87 AT NORTH PLATTE. && .SHORT TERM...(THIS EVENING THROUGH MONDAY) ISSUED AT 317 PM CDT SUN AUG 9 2015 SHORTWAVE DISTURBANCE MOVING ACROSS THE DAKOTAS THIS EVENING. A WEAK COLD FRONT ASSOCIATED WITH THIS DISTURBANCE WILL CROSS THE AREA TONIGHT. SCATTERED THUNDERSTORMS ARE DEVELOPING NOW ACROSS NORTHERN NEBRASKA NEAR THIS FRONT...AND WILL CONTINUE INTO THE EARLY EVENING HOURS. SHEAR AND INSTABILITY WILL SUPPORT THE POTENTIAL FOR SUPERCELL STRUCTURES THIS AFTERNOON WITH LARGE HAIL AND DAMAGING WINDS. A TORNADO CANNOT BE RULED OUT DUE TO LOCALLY BACKED SURFACE WINDS WITH SEVERAL BOUNDARIES IN ADDITION TO THE COLD FRONT DRAPED ACROSS NORTHERN NEBRASKA. SHORTWAVE MOVES EAST OF THE REGION MONDAY...WITH MAINLY DRY CONDITIONS EXPECTED. LOW LEVEL FLOW DOES VEER FROM THE NORTH TO EAST BY LATER IN THE AFTERNOON MONDAY...WITH UPSLOPE FLOW ACROSS THE PANHANDLE. A FEW TSTMS WILL DEVELOP ON THE HIGHER TERRAIN...BUT SHOULD STAY WEST OF OUR AREA THROUGH THE DAYLIGHT HOURS. .LONG TERM...(MONDAY NIGHT THROUGH SUNDAY) ISSUED AT 317 PM CDT SUN AUG 9 2015 MID RANGE...MONDAY NIGHT THROUGH WEDNESDAY...IN THE MID RANGE...THE SMALL THREAT FOR PCPN IN THE WEST MON NIGHT AND TUESDAY AFTERNOON/EVE IS THE MAIN FORECAST CONCERN. RIDGING ALOFT WILL BEGIN TO BUILD INTO THE SRN AND CENTRAL ROCKIES MONDAY NIGHT WITH RISING HTS NOTED. ATTM...CONVECTION IS EXPECTED TO FIRE ALONG THE THETAE RIDGE FROM EASTERN WYOMING SOUTH TO THE FRONT RANGE OF COLORADO. WEAK WEST SOUTHWESTERLY WINDS WILL CARRY THIS EAST...POSSIBLY IMPACTING SWRN PORTIONS OF THE FORECAST AREA MONDAY NIGHT AND THEN AGAIN ON TUESDAY AFTERNOON/EVENING. WITH THE LATEST GFS AND NAM SOLNS INDICATING COOLER H5 TEMPERATURES COMPARED TO YESTERDAYS MODEL RUNS...FELT THERE WAS SOME LIMITED THREAT FOR THUNDERSTORMS IN THE WEST AND SOUTHWEST MONDAY NIGHT AND TUESDAY AFTERNOON/EVENING AND HAVE INTRODUCED THEM TO THE FCST. SHIFTING INTO WEDNESDAY...THE THREAT FOR THUNDERSTORMS WILL DIMINISH AS H5 FLOW BECOMES ORIENTED NORTHWEST THEN NORTH NORTHWEST. IN ADDITION...H5 TEMPS WILL BEGIN TO WARM WEDNESDAY...CAPPING THE WESTERN CWA. WITH RIDGING BUILDING NORTH INTO THE CENTRAL AND NORTHERN ROCKIES...HAVE TRENDED HIGHS UPWARD AS WELL. LONG RANGE...WEDNESDAY NIGHT THROUGH SUNDAY...RIDGING WILL CONTINUE TO REMAIN ANCHORED ACROSS THE ROCKIES AND HIGH PLAINS THROUGH FRIDAY. BY FRIDAY NIGHT...RIDGING ALOFT WILL BEGIN TO FLATTEN ACROSS THE NORTHERN ROCKIES AND NRN PLAINS AS A STRONG SHORTWAVE TROUGH LIFTS FROM THE PAC NW INTO WESTERN CANADA. WITH RESPECT TO THE GFS AND ECMWF SOLNS TDY...THE GFS IS DEEPER AND COLDER WITH THE SHORTWAVE TROUGH COMPARED TO THE ECMWF. BOTH MODELS DO FORCE A COLD FRONT INTO THE FORECAST AREA DURING THE SATURDAY/SUNDAY TIME FRAME WHICH COULD SERVE AS A FOCAL POINT FOR PRECIPITATION NEXT WEEKEND. INITIALIZATION GRIDS FOR NEXT SATURDAY NIGHT AND SUNDAY HAD A CHANCE FOR THUNDERSTORMS IN ASSOCIATION WITH THE FRONT AND NRN STREAM SHORTWAVE AND THIS SEEMS REASONABLE WITH THE GFS AND ECWMF TRACKING A TROUGH ACROSS THE NRN TIER OF STATES. AS FOR TEMPERATURES...LOOK FOR A WARMUP INTO THE LOWER 90S TOWARD THE END OF THIS WEEK...WITH UPPER 80S FOR NEXT SUNDAY WITH THE EXPECTED FROPA. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z MONDAY AFTERNOON) ISSUED AT 1250 PM CDT SUN AUG 9 2015 A WARM FRONT ACROSS NORTHERN NEBRASKA WILL BE THE FOCUS FOR SCATTERED THUNDERSTORMS THIS AFTERNOON INTO THE EVENING HOURS. OTHER MORE ISOLATED STORMS WILL BE POSSIBLE ACROSS WESTERN AND SOUTHWEST AND INTO CENTRAL NEBRASKA. WINDS WILL BE LIGHT AND VARIABLE EXCEPT STRONGER AND GUSTY NEAR ANY THUNDERSTORM. VFR WILL BE THE RULE OUTSIDE ANY STORM ACTIVITY. && .LBF WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...CLB SHORT TERM...TAYLOR LONG TERM...CLB AVIATION...TAYLOR
Hazardous weather outlook, Aug 9, 3:56 PM CDT, 1 hour 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 356 PM CDT SUN AUG 9 2015 NEZ004>010-022>029-035>038-056>059-069>071-094-102100- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 356 PM CDT SUN AUG 9 2015 /256 PM MDT SUN AUG 9 2015/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. SCATTERED THUNDERSTORMS WILL CONTINUE THIS EVENING ACROSS NORTH CENTRAL NEBRASKA...WITH SOME OF THE STORMS POSSIBLY BECOMING SEVERE AND PRODUCE LARGE HAIL AND DAMAGING WINDS. OTHER STORMS ARE EXPECTED TO DEVELOP ACROSS THE NORTHERN NEBRASKA PANHANDLE INTO WESTERN NEBRASKA. THESE STORMS WILL TRACK SOUTHEAST INTO CENTRAL AND POSSIBLY SOUTHWEST NEBRASKA THIS EVENING. A SEVERE STORM OR TWO WILL BE POSSIBLE WITH THIS CLUSTER OF STORMS. LARGE HAIL AND DAMAGING WINDS WILL BE THE MAIN THREATS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THUNDERSTORMS ARE POSSIBLE FRIDAY AND SATURDAY AS AN UPPER LEVEL RIDGE BEGINS TO BREAK DOWN. SEVERE STORMS ARE NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED AFTER 3 PM CDT THIS AFTERNOON...ESPECIALLY ACROSS NORTH CENTRAL NEBRASKA. && GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE) TAYLOR
In the hours before
Special weather statement, Aug 9, 2:27 PM CDT, 2 hours 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
227 PM CDT SUN AUG 9 2015
NEZ010-092015-
HOLT NE-
227 PM CDT SUN AUG 9 2015
...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL HOLT COUNTY UNTIL
315 PM CDT...
AT 226 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
PAGE...OR 8 MILES EAST OF ONEILL...MOVING SOUTHEAST AT 20 MPH.
NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
THIS STRONG THUNDERSTORM WILL BE NEAR...
PAGE AROUND 245 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE INMAN AND OPPORTUNITY.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
HIGHWAY 20 BETWEEN MILE MARKERS 308 AND 328.
HIGHWAY 281 NEAR MILE MARKER .
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN NORTH PLATTE .
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR
NORTH CENTRAL NEBRASKA.
LAT...LON 4244 9865 4251 9864 4261 9861 4263 9836
4262 9831 4231 9830 4221 9830
TIME...MOT...LOC 1926Z 302DEG 17KT 4249 9848
TAYLORLocal storm report, Aug 9, 2:49 PM CDT, 2 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
249 PM CDT SUN AUG 09 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0249 PM HAIL 5 N PAGE 42.47N 98.42W
08/09/2015 E1.00 INCH HOLT NE PUBLIC
&&
SBAKERSpecial weather statement, Aug 9, 4:50 PM CDT, 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 450 PM CDT SUN AUG 9 2015 NEZ028-029-092230- GARFIELD NE-WHEELER NE- 450 PM CDT SUN AUG 9 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN GARFIELD AND NORTHWESTERN WHEELER COUNTIES UNTIL 530 PM CDT... AT 449 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 12 MILES SOUTH OF AMELIA...OR 21 MILES NORTHEAST OF BURWELL...MOVING EAST AT 15 MPH. DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. 1 INCH OF RAIN MAY FALL IN AN HOUR OR LESS. LOCATIONS IMPACTED INCLUDE... BUFFALO FLATS. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 4198 9902 4208 9904 4208 9860 4195 9856 TIME...MOT...LOC 2149Z 258DEG 14KT 4205 9893 CDC
Special weather statement, Aug 9, 5:00 PM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 500 PM CDT SUN AUG 9 2015 NEZ005-024-025-094-092245- THOMAS NE-WESTERN CHERRY NE-HOOKER NE-EASTERN CHERRY NE- 500 PM CDT SUN AUG 9 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN HOOKER...SOUTH CENTRAL CHERRY AND NORTHWESTERN THOMAS COUNTIES UNTIL 545 PM CDT/445 PM MDT/... AT 459 PM CDT /359 PM MDT/...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 15 MILES NORTHWEST OF MULLEN...MOVING SOUTHEAST AT 35 MPH. DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... MULLEN...KELSO...GIANT HILL AND SEVENMILE HILL. THIS INCLUDES THE FOLLOWING HIGHWAYS... HIGHWAY 2 BETWEEN MILE MARKERS 181 AND 193. HIGHWAY 97 BETWEEN MILE MARKERS 65 AND 82. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 4221 10140 4234 10127 4216 10072 4196 10097 TIME...MOT...LOC 2159Z 299DEG 30KT 4221 10123 SNIVELY/BUTTLER
The office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 9, 2:27 PM CDT | Special Weather Statement | LBF | Holt | 48 min |
| Aug 9, 2:34 PM CDT | Severe Thunderstorm Warning | LBF | Holt | 41 min |
| Aug 9, 4:50 PM CDT | Special Weather Statement | LBF | Garfield | 40 min |
| Aug 9, 5:00 PM CDT | Special Weather Statement | LBF | Hooker | 45 min |
| Aug 9, 5:10 PM CDT | Severe Thunderstorm Warning | LBF | Cherry, Hooker, Thomas | 65 min |
| Aug 9, 5:31 PM CDT | Special Weather Statement | LBF | Wheeler | 44 min |
| Aug 9, 6:02 PM CDT | Special Weather Statement | LBF | Garfield, Wheeler | |
| Aug 9, 6:06 PM CDT | Special Weather Statement | LBF | Garfield, Wheeler | 54 min |
| Aug 9, 6:12 PM CDT | Special Weather Statement | LBF | Thomas | 48 min |
| Aug 9, 6:50 PM CDT | Special Weather Statement | LBF | Logan | 40 min |
| Aug 9, 6:56 PM CDT | Severe Thunderstorm Warning | LBF | Wheeler | 34 min |
| Aug 9, 6:56 PM CDT | Severe Thunderstorm Warning | LBF | Wheeler | 34 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.